# SDR P5CA9600497

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION  KEEL BEAM BOX EXTERIOR LOWER SURFACE AT BS 1350 LBL 10 TO RBL 10.  REMOVED CORROSION AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
